# SDR FDEA201902050259

- Difficulty date: February 5, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 71,011 hours, 16,945 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Press To Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREFLT, RIGHT (R1) EVAC SLIDE REMOTE PRESS TO TEST INDICATING SYSTEM INOP.  RELAMPED R1 DOOR EVAC SLIDE REMOTE PRESSURE TEST LIGHT IAW AMM 25-61-04-4.  OPS   CHECKS NORMAL.
